# SDR SWIA200820683

- Difficulty date: December 19, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 17,889 hours, 14,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4390 - FLOOR EMERGENCY LIGHTING INOP.  REPLACED INVERTER AT EMERGENCY BATTERY NR 3.
